MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE VIDEO CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE VIDEO CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0771
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined the option to have their glidescope core video cable returned to verathon for evaluation.Since the device was not returned to verathon for evaluation, the cause could not be determined.Review of complaint history for the reported video cable was not able to be performed as the lot number of the video cable was not provided.Trending analysis for glidescope core video cables does not identify any trends exceeding acceptable limits.Review of the system risk assessment confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core video cable, the video signal was intermittently lost when used with glidescope titanium lopro reusable laryngoscopes.It was reported that the signal was lost within the first five to ten (5-10) seconds of connection.Occasionally it would reacquire the signal for another 5-10 seconds before dropping to a blank screen again.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
This is a supplemental report correcting the unique device identifier (udi) information in section d4.In the initial report submission, the udi information field was left blank due to the subject device lot number and manufacture date being unknown.Despite verathon being unable to obtain the lot information from the customer, this supplemental report provides the udi-di for the subject device model.

Brand Name
GLIDESCOPE CORE VIDEO CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key18311285
Report Number9615393-2023-00225
Device Sequence Number17711648
Product Code CCW
UDI-Device Identifier00879123006547
UDI-Public(01)00879123006547
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0771
Device Catalogue Number0800-0604
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown